# SDR DL757011002

- Difficulty date: June 15, 2001
- Submitted: June 26, 2001
- Operation: Air carrier
- Aircraft: N687DL
- Make and model: Boeing 757232
- Aircraft serial: 27586
- Aircraft time: 11,202 hours, 5,232 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N3700
- Condition: Punctured
- Location: Fs 1681, S-20r
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE / SKIN / FS 1681 / STRG. 19R-22R :                 GROUND DAMAGE CUTOUT REPAIR                                 THE FUSELAGE SKIN WAS STRUCK BY GROUND EQUIPMENT AT FS 1681 BETWEEN STRINGERS 19R & 22R.  THE DAMAGE WAS REMOVED WITH A 6" X 15" CUTOUT.  THE CUTOUT WAS REPAIRED WITH TWO EXTERNAL ALUMINUM DOUBLERS INSTALLED PER ER/A 381061-14, REV A.
